CureZone   Log On   Join
Re: How long after taking the MMS you get the nausea etc reaction (if you do)?
 
boondoc Views: 729
Published: 13 years ago
 
This is a reply to # 1,091,065

Re: How long after taking the MMS you get the nausea etc reaction (if you do)?


Everybody is different and have different germs and toxins in their system. The De-toxing symptoms come from releasing a lot of these at once to a point it is more than your body can easily get rid of by its normal mechanisms. What symptoms occur depends on is where these toxins and germ are in your body and their closest exit path out of your body.

I hope this helps.
Jim MD
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.859 sec, (1)